# SDR UALA2009092102980

- Difficulty date: September 18, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 38,484 hours, 14,863 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963165
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT SEATS 15 & 16.  FOUND SIDE WALL CONNECTOR APART AND WIRE PULLED OUT.  REPLACED WALL TO SEAT HARNESS, OPS CHECK NORMAL.  NO DEFECTS NOTED.
